Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: I was wondering how a mescaline trip would be effected by if it were started right as I finish coming down off of ecstasy? The other night I tried what was apparantly a microdot of mescaline-- it certainly wasn't acid and it certainly was potent-- after using e acouple of hours before. I enjoyed myself a great deal, but did not see much in the way of hallcinations, and was very tired and quiet throughout. Is it possible that this has something to do with my use of ecstasy?

A: The most important thing to know is that it IS NOT POSSIBLE for a strong active dose of mescaline to fit in a microdot. A standard size ibuprofen or aspirin tablet weighs approximately 300 mg. A sudafed pill (small red pills) weighs about 170 mg. A microdot is going to weigh somewhere on the order of 100 mg maximum...probably closer to 75 mg. Some of that weight will necessarily be binders and fillers (generally at least 1/3 of the weight). A strong dose of mescaline is 300-500 mg. A low threshold dose is about 100 mg. A threshold dose wouldn't fit in a microdot, let alone a strong dose.



You say it felt different than acid, and I'm not trying to argue that, but it can't possibly have been mescaline if you took only one microdot. The most likely candidates are LSD and DOB. Without knowing what it is you took...it's difficult to answer the rest of your questions. But, yes, it's entirely possible that taking a psychedelic at the end of an MDMA trip could cause the visuals to be muted.



peace,

fire

Asked By : Ciladis
Answered By : erowid
Published Date : 4 / 11 / 2000
Last Edited Date : 4 / 11 / 2000
Question ID : 153

Categories: [ Mescaline ] [ MDMA (Ecstasy) ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)